MathSciNet Relay Station
MathSciNet bibliographic data
MR868309 62F05 (62E20)
McCullagh, P.; Cox, D. R. Invariants and likelihood ratio statistics. Ann. Statist. 14 (1986), no. 4, 1419–1430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement